W.Y.C. Chen, A.Y.Z. Wang, C.H. Yan and A.F.Y. Zhao,
Mixed statistics on 01-fillings of moon polyominoes,
SIAM J. Discrete Math. 24(4) (2010) 1272-1290.

Cited by


  1. M. Phillipson, C.H. Yan and J. Yeh, Chains of length 2 in fillings of layer polyominoes, Electron. J. Combin. 20 (2013) Paper 51, 14 pp.

  2. S. Poznanović, Research on Combinatorial Statistics: Crossings and Nestings in Discrete Structures, Ph.D. Thesis, Texas A&M University, 2010.

  3. S. Poznanović and C.H. Yan, Maximal increasing sequences in fillings of almost-moon polyominoes, Adv. in Appl. Math. 66 (2015) 1-21.

  4. A.Y.Z. Wang and C.H. Yan, Positive and negative chains in charged moon polyominoes, Adv. in Appl. Math. 51 (2013) 467-482.